2014-10-15 18:52:40 UTC

Gastroenterology Podcast October 2014: Risk of Upper Gastrointestinal Bleeding from Combinations of Drugs

A study in the October issue of Gastroenterology estimates the risk of upper gastrointestinal bleeding during concomitant use of nonselective (ns)NSAIDs, cyclooxygenase -2 selective inhibitors (COX-2 inhibitors), and low-dose aspirin with other drugs. Dr. Kuemmerle speaks with the first author of the study, Dr. Gwen M.C. Masclee of Erasmus Medical Center, Rotterdam, The Netherlands; Plus, a rundown of top stories from this month's issue of GI and Hepatology News.

 

 

Masclee GMC, Valkhoff VE, Coloma VE, et al. Risk of Upper Gastrointestinal Bleeding From Different Drug Combinations. Gastroenterology 2014; October; 147(4): 784-792.e3
Abstract

 

 

Duration: 16.13m
Filetype: mp3
Bitrate: 96 KBPS
Frequency: 44100 HZ

More on GI Bleeding

UpToDate®

Sept. 5, 2017

Produced in cooperation with AGA, UpToDate® is a subscription-based clinical information resource available online, on CD-ROM and on handheld devices. Each month, a free topic is made available on the AGA website.

Altered Bowel Habits and Occult Gastrointestinal Bleeding in a 67-Year-Old Man

Sept. 1, 2017

A 67-year-old man with a history of chronic lymphocytic leukemia complicated by recurrent bacterial infections presented with an abrupt onset of altered bowel habits.

Gastrointestinal Bleeding Caused by a Penetrating Aortic Ulcer

Sept. 1, 2017

A 78-year-old man with primary hypertension, dyslipidemia, and cerebrovascular disease presented with severe gastrointestinal bleeding.